MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE VASCULAR GRAFT
Model Number F7006TW
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: the lot number has been provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Visual/microscopic inspection: as the device was not returned, an inspection could not be performed.Functional/performance evaluation: as the device was not returned, an evaluation could not be performed.Medical records review: no medical records have been made available to the manufacturer.Image/photo review: no medical images have been made available to the manufacturer.Conclusion: the device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive for the alleged leak as no objective evidence has been provided to confirm any alleged deficiency with the device.The definitive root cause could not be determined based upon available information.It is unknown whether patient and/or procedural issues contributed to the event.Labeling review: the current instruction for use (ifu) states: warnings: aggressive and/or excessive graft manipulation when tunneling, or placement within a too tight or too small tunnel, may lead to separation of the spiral beading and/or graft breakage.Avoid repeated or excessive clamping at the same location on the graft.If clamping is necessary, use only atraumatic or appropriate vascular smooth jawed clamps to avoid damage to the graft wall.Exposure to solutions (e.G., alcohol, oil, aqueous solutions, etc.) may result in loss of the graft¿s hydrophobic properties.Loss of the hydrophobic barrier may result in graft wall leakage.Preclotting of this graft is unnecessary.Avoid excessive graft manipulation after exposure to blood or body fluids.Do not forcibly inject any solution through the lumen of the graft, or fill the graft with fluid prior to pulling it through the tunnel as loss of the graft¿s hydrophobic properties may occur.Loss of the hydrophobic barrier may result in graft wall leakage.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during a surgical vascular graft implant, blood was observed to be leaking throughout the graft after implant.Visual observation confirmed blood coagulation prior to the conclusion of the procedure; the graft remained in place without further complications.There was no reported patient injury.

Brand Name
IMPRA EPTFE VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key6765626
Report Number2020394-2017-00908
Device Sequence Number2013803
Product Code DSY
UDI-Device Identifier00801741023149
UDI-Public(01)00801741023149
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2021
Device Model NumberF7006TW
Device Catalogue NumberF7006TW
Device Lot NumberVTAW0358
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight70